# SDR DALA2024050704976

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 88,921 hours, 11,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Canister
- Condition: Inoperative
- Location: Lav O2 Module
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 LAV OXYGEN MODULE LAV 207 AFT LEFT INOP. CORRECTIVE ACTION: REPLACED O2 CANISTER PER A330 AMM 35-23. OPS AND LEAK TEST GOOD. (5616522)
